# SDR SWAA950742

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam Strap
- Condition: Cracked
- Location: Bs 314
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND STABILIZER STRAPS CRACKED IN E AND E COMPT BS 314 RBL 30 ON BOTTOM OF FLOORBEAM AND AT LBL 12.  REPAIRED PER BOEING SRM.
